Translator Disclaimer
2007 Partially delayed stabilizing feedbacks for Maxwell's system
Serge Nicaise, Cristina Pignotti
Adv. Differential Equations 12(1): 27-54 (2007).

Abstract

We consider, in a bounded and smooth domain, Maxwell's equations with a delay term in the boundary or in the internal feedbacks. Under suitable assumptions we obtain exponential stability results. Some instability examples are also given.

Citation

Download Citation

Serge Nicaise. Cristina Pignotti. "Partially delayed stabilizing feedbacks for Maxwell's system." Adv. Differential Equations 12 (1) 27 - 54, 2007.

Information

Published: 2007
First available in Project Euclid: 18 December 2012

zbMATH: 1158.93027
MathSciNet: MR2272820

Subjects:
Primary: 93D15
Secondary: 35Q60, 49K25, 78A25

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.12 • No. 1 • 2007
Back to Top